MAUDE Adverse Event Report: SOPHYSA PRESSIO ICP AND ICT MONITORING KIT, PARENCHYMAL WITH BOLT; ICP ICT MONITORING CATHETER,

SOPHYSA PRESSIO ICP AND ICT MONITORING KIT, PARENCHYMAL WITH BOLT; ICP ICT MONITORING CATHETER,
Model Number PSO-PBT
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code Idiopathic Intracranial Hypertension (4588)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
When the monitor is connected to the electrical sector, the curve becomes totally unreadable due to interferences.The curve is also unreadable when the monitor is connected to the hospital's corrugated electrical network.
 
Additional Manufacturer Narrative
It was requested to keep the device after explantation for analysis.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The catheter shows an abnormal position of the micro-wires in the capsule, with a potential risk of contact with the capsule.Functional tests show the presence of significant noise when the catheter is immersed in water (38°c), and visibly confirm a direct link with the unusual position of the micro-wires.The noise and disturbances observed in use therefore seem to be due to a faulty positioning of the micro-wires.A capa is currently under processing for this defect this report is being resubmitted because the previous report sent on 04/03/2025 (increment 00004) was not accepted.

Brand Name
PRESSIO ICP AND ICT MONITORING KIT, PARENCHYMAL WITH BOLT
Common Device Name
ICP ICT MONITORING CATHETER,
Manufacturer (Section D)
SOPHYSA
5 rue guy môquet
orsay 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopole temis
besançon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy môquet
orsay, 91400
FR   91400
MDR Report Key21227650
Report Number3001587388-2025-25003
Device Sequence Number8534320
Product Code GWM
UDI-Device Identifier03760124131758
UDI-Public(01)03760124131758(11)240715(17)290601
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSO-PBT
Device Catalogue NumberPSO-PBT
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by Manufacturer01/08/2025
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient SexMale